• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
Leslie R.

New Pain Medication

3 posts in this topic

Hi Everyone,

 

Last week I went to my Rheumatologist for a checkup, since I have been experiencing alot of pain in my hands and chest. Mostly swelling and pain in my fingers, which my doctor did push up the Prednisone to 20 mg, now back to 10 mg. He did not wanted to treat me with a new medication for muscle joint pains and swelling, because I was only experiencing pain in one area. He said that it did not make any sense just treating one area with something that is toxic, and I am already taking so much medications. So I told him about my enormous pain that I have been experiencing, and the medication that I was taking, making me feel so disoriented that I feel high. So he prescribed another pain med for me to take. So the result of taking this medication is that since using it I feel very calm and pain free for now.

 

Sincerely,

Leslie R

Share this post


Link to post
Share on other sites

Hi Leslie,

I'm really glad you've found a better/different pain reliever. Many of us have to try several medications or lifestyle changes before we find something that is most suitable for us.

For the newbies, I'll just give the link to our warnings on Prednisone with scleroderma, lest they think it's a great idea to run to the doctor and ask for it. But as you know, for some people though with certain symptoms or other medications they can't take, it may not always be avoidable (but best to be avoided if at all possible, with scleroderma!).

Does having the pain under better control also give you more energy, or less fatigue?


Warm Hugs,

 

Shelley Ensz

Founder and President

International Scleroderma Network (ISN)

Hotline and Donations: 1-800-564-7099

 

The most important thing in the world to know about scleroderma is sclero.org.

Share this post


Link to post
Share on other sites

Shelley Thanks for the link I found it to be very interesting. I have been on predisone and few times and Yes it can effect you badly. I know it happen to me. Thanks again.

 

Leslie I am glad you found something that you could take too with out giving you the feeling of being high. I have taking Lyrica and it has been helping me. Sam


Sam

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now